Coarse homotopy groups

Mitchener, P.D., Norouzizadeh, B. and Schick, T. (2020) Coarse homotopy groups. Mathematische Nachrichten, 293 (8). pp. 1515-1533. ISSN 0025-584X



  • Mitchener, P.D.
  • Norouzizadeh, B.
  • Schick, T.
Copyright, Publisher and Additional Information: © 2020 The Authors. Mathematische Nachrichten published by Wiley‐VCH Verlag GmbH & Co. KGaA. This is an open access article under the terms of the Creative Commons Attribution License, ( which permits use, distribution and reproduction in any medium, provided the original work is properly cited.
Keywords: coarse algebraic topology; coarse geometry; geometric triangulations; homotopy groups; simplicial geometry
  • Accepted: 20 August 2019
  • Published (online): 14 June 2020
  • Published: 23 July 2020
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 06 Nov 2019 14:51
Last Modified: 17 Dec 2021 11:01
Status: Published
Publisher: Wiley
Refereed: Yes
Identification Number:
Related URLs:


Share / Export